# SDR KCSA121019

- Difficulty date: February 4, 2012
- Submitted: February 4, 2012
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 60,935 hours, 10,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STR 10L AT STA 2430 IN JACKSCREW COMPARTMENT.
